# SDR DALA2023121910415

- Difficulty date: December 17, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 75,251 hours, 32,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 EMERGENCY EXIT SIGN COVER AT 2R WON'T STAY ON. CORRECTIVE ACTION: REINSTALLED EMERGENCY SIGN COVER, THE COVER IS STABLE AND SECURE. (4271872)
